# SDR CALA9800065

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N533MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46553
- Engine: Ge CF650C2
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: ASL0387503
- Condition: Pinched
- Location: Nr 3 Engine
- Part time: 18,444 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE NR 3 ENGINE A-FIRELOOP WARNING LIGHT ILLUMINATED DURING CLIMBOUT.  A FIRE TEST WAS PERFORMED PER CHECKLIST AND THE B-LOOP TESTED GOOD.  THE A-SYSTEM HAD A HISTORY OF FIRE WARNINGS.  THE FLIGHT WAS CONTINUED USING B-LOOP ONLY.  THE AIRCRAFT LANDED AT EWR WITHOUT FURTHER WARNINGS.  MAINTENANCE FOUND THE FORWARD FAN FIRE DETECTION LOOP PINCHED.  THE FORWARD FAN FIRE DETECTION LOOPS A AND B WERE REMOVED AND REPLACED, OPERATIONAL CHECKS WERE GOOD.
